# SDR S04425003

- Difficulty date: January 19, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 28711
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72070501
- Part serial: 0255
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

744 B18203,  SMOKE FOUND ON STEAM OVEN (508) OF GALLEY UINT 7 WHEN OPERATION OF OVEN.  C/A:   STEAM OVEN REPLACED AND FUCTIONAL TEST FOUND NORMAL.  REMOVED STEAM OVEN WAS FOUND WITH THE SENSOR BOARD BURN OUT CAUSED BY MOISTURE BASED ON THE SHOP REPORT AND NOTIFIED FOR FURTHER IMPROVEMENT.
